# SDR COMA0260265

- Difficulty date: April 13, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 6,116 hours, 5,400 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: PV304448
- Part serial: MX586885A
- Condition: Leaking
- Location: Left
- Part time: 10,101 hours, 9,257 cycles
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 6040 HYDRAULIC SYSTEM #1 QUANTITY DROPPED TO 25%.REPLACED THE #1 ENGINE HYD PUMP.
